# SDR AALA20100207TUL03

- Difficulty date: February 7, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD SERVICE DOOR LOWER PAN APPROXIMATELY 6 INCHES AFT OF CENTER OF DOOR.  INSTALLED NEW PAN SECTION AND DOUBLERS PER SRM 53-05-00.
